Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 72, Number 242

All articles in this issue are freely accessible.

Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems
So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim.
Math. Comp. 72 (2003), 525-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954955
A mixed multiscale finite element method for elliptic problems with oscillating coefficients
Zhiming Chen and Thomas Y. Hou.
Math. Comp. 72 (2003), 541-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954956
Enhanced accuracy by post-processing for finite element methods for hyperbolic equations
Bernardo Cockburn, Mitchell Luskin, Chi-Wang Shu and Endre Süli.
Math. Comp. 72 (2003), 577-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954957
Finite element approximation of $H$-surfaces
Yuki Matsuzawa, Takashi Suzuki and Takuya Tsuchiya.
Math. Comp. 72 (2003), 607-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954958
Maximum norm stability of difference schemes for parabolic equations on overset nonmatching space-time grids
T. P. Mathew and G. Russo.
Math. Comp. 72 (2003), 619-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954959
Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model
Ping Lin.
Math. Comp. 72 (2003), 657-675
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954960
Optimal a priori error bounds for the Rayleigh-Ritz method
Gerard L. G. Sleijpen, Jasper van den Eshof and Paul Smit.
Math. Comp. 72 (2003), 677-684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954961
One-to-one piecewise linear mappings over triangulations
Michael S. Floater.
Math. Comp. 72 (2003), 685-696
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954962
About the sharpness of the stability estimates in the Kreiss matrix theorem
M. N. Spijker, S. Tracogna and B. D. Welfert.
Math. Comp. 72 (2003), 697-713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954963
On perturbations of matrix pencils with real spectra, a revisit
Ren-Cang Li.
Math. Comp. 72 (2003), 715-728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954964
Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels
Sheon-Young Kang, Israel Koltracht and George Rawitscher.
Math. Comp. 72 (2003), 729-756
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954965
Existence verification for singular and nonsmooth zeros of real nonlinear systems
Jianwei Dian and R. Baker Kearfott.
Math. Comp. 72 (2003), 757-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954966
Near optimality of the sinc approximation
Masaaki Sugihara.
Math. Comp. 72 (2003), 767-786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954967
Newman polynomials with prescribed vanishing and integer sets with distinct subset sums
Peter Borwein and Michael J. Mossinghoff.
Math. Comp. 72 (2003), 787-800
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954968
Factoring multivariate polynomials via partial differential equations
Shuhong Gao.
Math. Comp. 72 (2003), 801-822
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954969
Strong tractability of multivariate integration using quasi–Monte Carlo algorithms
Xiaoqun Wang.
Math. Comp. 72 (2003), 823-838
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954970
A mass formula for unimodular lattices with no roots
Oliver D. King.
Math. Comp. 72 (2003), 839-863
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1954971
Relative invariants of some 2-simple prehomogeneous vector spaces
Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura.
Math. Comp. 72 (2003), 865-889
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954972
Nontrivial Galois module structure of cyclotomic fields
Marc Conrad and Daniel R. Replogle.
Math. Comp. 72 (2003), 891-899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954973
On the linear independence measure of logarithms of rational numbers
Qiang Wu.
Math. Comp. 72 (2003), 901-911
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954974
Class numbers of real cyclotomic fields of prime conductor
René Schoof.
Math. Comp. 72 (2003), 913-937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954975
The first known type $(7,1)$ amicable pair
Mariano Garcia.
Math. Comp. 72 (2003), 939-940
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954976
Constructing complete tables of quartic fields using Kummer theory
Henri Cohen, Francisco Diaz y Diaz and Michel Olivier.
Math. Comp. 72 (2003), 941-951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954977
Improvements to the general number field sieve for discrete logarithms in prime fields. A comparison with the gaussian integer method
Antoine Joux and Reynald Lercier.
Math. Comp. 72 (2003), 953-967
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954978
A computation of minimal polynomials of special values of Siegel modular functions
Tsuyoshi Itoh.
Math. Comp. 72 (2003), 969-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954979
Pseudozeros of multivariate polynomials
J. William Hoffman, James J. Madden and Hong Zhang.
Math. Comp. 72 (2003), 975-1002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954980
The class number one problem for some non-abelian normal CM-fields of degree 48
Ku-Young Chang and Soun-Hi Kwon.
Math. Comp. 72 (2003), 1003-1017
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954981
Linear quintuple-product identities
Richard Blecksmith and John Brillhart.
Math. Comp. 72 (2003), 1019-1033
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954982
Lower bounds for the total stopping time of $3x + 1$ iterates
David Applegate and Jeffrey C. Lagarias.
Math. Comp. 72 (2003), 1035-1049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954983
The smallest solutions to the diophantine equation $x^{6}+y^{6}=a^{6}+b^{6}+c^{6}+d^{6}+e^{6}$
Giovanni Resta and Jean-Charles Meyrignac.
Math. Comp. 72 (2003), 1051-1054
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1954984

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotic approximations of integrals, by R. Wong.
Reviewer: Nico M Temme
Math. Comp. 72 (2003), 1055-1056
Review information
Full-text PDF Free Access
Collected lectures on the preservation of stability under discretization, edited by D. Estep and S. Tavener.
Reviewer: John Strikwerda
Math. Comp. 72 (2003), 1055-1056
Review information
Full-text PDF Free Access
American Mathematical Society